# SDR DALA2022122008248

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 84,034 hours, 16,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE INDICATOR LIGHT INOP OR DAMAGED.  R/R 1R SLIDE INDICATOR LIGHT ASSY. IAW AMM 52-73. OPS CHK NML.
